# SDR UIEA2017052000824

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,028 hours, 23,567 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: E/E Overheat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE FWD EQUIPMENT OVERHEAT EICAS MESSAGE ACTIVATED.  COMPLETED QRH,  MESSAGE DID NOT ILLUMINATE AGAIN.  RETURNED EQUIPMENT COOLING SWITCH TO AUTO AND COMPLIED WITH SYSTEM OPS CHECK IAW AMM 21-58-00, NO FAULTS INDICATED.
